ISSN:
 1534-0392

eISSN:
 1553-5258

All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

December 2007 , Volume 6 , Issue 4

Select all articles

Export/Reference:

Analysis of the TV regularization and $H^{-1}$ fidelity model for decomposing animage into cartoon plus texture
C.M. Elliott and S. A. Smitheman
2007, 6(4): 917-936 doi: 10.3934/cpaa.2007.6.917 +[Abstract](940) +[PDF](264.5KB)
Pullback V-attractors of the 3-dimensional globally modified Navier-Stokes equations
P.E. Kloeden, José A. Langa and José Real
2007, 6(4): 937-955 doi: 10.3934/cpaa.2007.6.937 +[Abstract](1105) +[PDF](239.6KB)
Singular boundary conditions and regularity for the biharmonic problem in the half-space
Chérif Amrouche and Yves Raudin
2007, 6(4): 957-982 doi: 10.3934/cpaa.2007.6.957 +[Abstract](753) +[PDF](314.3KB)
Regularity properties of a cubically convergent scheme for generalized equations
Michel H. Geoffroy and Alain Piétrus
2007, 6(4): 983-996 doi: 10.3934/cpaa.2007.6.983 +[Abstract](790) +[PDF](190.2KB)
Well-posedness for one-dimensional derivative nonlinear Schrödinger equations
Chengchun Hao
2007, 6(4): 997-1021 doi: 10.3934/cpaa.2007.6.997 +[Abstract](976) +[PDF](278.0KB)
Global well-posedness for the $L^2$ critical nonlinear Schrödinger equation in higher dimensions
Daniela De Silva, Nataša Pavlović, Gigliola Staffilani and Nikolaos Tzirakis
2007, 6(4): 1023-1041 doi: 10.3934/cpaa.2007.6.1023 +[Abstract](977) +[PDF](268.2KB)
Orbital stability of solitary waves of the Schrödinger-Boussinesq equation
Sevdzhan Hakkaev
2007, 6(4): 1043-1050 doi: 10.3934/cpaa.2007.6.1043 +[Abstract](1021) +[PDF](147.4KB)
$L^1$-estimates for the higher-order derivatives of solutions to parabolic equations subject to initial values of bounded total variation
Denis R. Akhmetov and Renato Spigler
2007, 6(4): 1051-1074 doi: 10.3934/cpaa.2007.6.1051 +[Abstract](942) +[PDF](320.4KB)
3D convective Cahn--Hilliard equation
Alp Eden and Varga K. Kalantarov
2007, 6(4): 1075-1086 doi: 10.3934/cpaa.2007.6.1075 +[Abstract](1037) +[PDF](184.4KB)
Compact uniform attractors for dissipative non-autonomous lattice dynamical systems
Xinyuan Liao, Caidi Zhao and Shengfan Zhou
2007, 6(4): 1087-1111 doi: 10.3934/cpaa.2007.6.1087 +[Abstract](1060) +[PDF](316.2KB)
Non-simultaneous blow-up for heat equations with positive-negative sources and coupled boundary flux
Lan Qiao and Sining Zheng
2007, 6(4): 1113-1129 doi: 10.3934/cpaa.2007.6.1113 +[Abstract](986) +[PDF](256.9KB)
An asymptotic convergence result for a system of partial differential equations with hysteresis
Michela Eleuteri and Pavel Krejčí
2007, 6(4): 1131-1143 doi: 10.3934/cpaa.2007.6.1131 +[Abstract](1055) +[PDF](189.9KB)
Finite traveling wave solutions in a degenerate cross-diffusion model for bacterial colony
Peng Feng and Zhengfang Zhou
2007, 6(4): 1145-1165 doi: 10.3934/cpaa.2007.6.1145 +[Abstract](946) +[PDF](1124.9KB)

2017  Impact Factor: 0.884

Editors

Referees

Librarians

Email Alert

[Back to Top]